me and july 23

and it is another day.

all days begin to look the same after a while.

all sleeps are brief, disturbed, riddled with nightmares and shivers and scares that something is right in front of your face in the dark and it is watching you and breathing into your hair.

told my doctor today that life is unbearable. i’ve told him this before.

the wellbutrin did nothing but bring me down from the adderall and put me back in a spot where i just feel shitty.

we put a stop to that.

he said, ‘we’re going to try something new. i know you’ve never been on this anti-depressant because it is new. sean, at this point, we are going to throw anything at it that i think might be able to help you. we’ll try things. if they don’t work, they don’t work. but i think you might have a good response to this one.’

‘will it make me get fatter?’

‘no. in fact, it might just do the opposite. people don’t tend to complain about that too hard.’

‘good. i’m okay with that.’

viibyrd.

(these names just keep getting more bizarre)

after i left, i googled it, and checked out the common side effects.

decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; nausea; vomiting

these are all things i deal with on a daily basis already.

some of the more SEVERE side effects have me a bit worried.

severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); behavior changes; black, tarry, or bloody stools; bloody or dark urine; blurred vision; decreased coordination; fainting; hallucinations; irregular heartbeat; new or worsening agitation, anxiety, depression, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, trouble sleeping, or inability to sit still; seizures; severe or persistent dizziness; suicidal thoughts or actions; symptoms of low blood sodium levels (eg, confusion, severe or persistent headache, trouble concentrating, memory problems, weakness, unsteadiness, sluggishness); tremor; unusual bruising or bleeding; vomit that looks like coffee grounds.

ugh. tarry stools and vomit that looks like coffee grounds? thefuck.

i’ll let you all know how it goes.

so, after dropping over 200 dollars today – cost of my meds and my doctor visit – here is what is currently being used to help keep sean alive:

 

 

 

 

 

 

 

 

 

from left to right:

adderall – 20mg – 1.5 tablets twice a day

clonazepam – 2mg – 1 tablet twice a day

propranolol – 10mg – 1 tablet twice a day

doxepin – 25mg – 1 capsule at bedtime

viibyrd – 10-40mg – 1 tablet a day

(days 1-7 – 10mg)

(days 8-14 – 20mg)

(days 15-30 – 40mg)

 

take care, everybody. thank you to everyone who is still reading this. โค

Advertisements

~ by alltheavenueslookugly on 2012/07/23.

14 Responses to “me and july 23”

  1. It sounds like an exotic species of bird. I really hope it works and that your stools are neither black, tarry or bloody.

  2. We’re reading and listening very carefully.

    I am praying f

  3. We’re reading and listening very carefully.

    I am praying for you that this medication
    Will help you. Oh boy, you deserve it so much.

    Sending you warm and soothing thoughts.

  4. Still reading, my friend ๐Ÿ™‚

    I’m sorry things are still shit, but really hope this new medication helps. What a fucked-up name. Perhaps it’s named after one of its more nefarious side effects?

    Seriously though, I really hope it helps and that if it does cause any side effects, that they’re minor and short-term.

    Take care of yourself Sean – hang in there.

    (((hugs)))

    Karen โค xox

    • thanks, karen.
      i’m trying to get back into updating regularly and to get back to reading all the blogs i love. i’m currently swimming in the haze of this med. stomach cramps, dizziness and a horrible lethargy. i hear it does go away eventually. hopefully soon.
      hugs to you to, my friend.

  5. I generally try to trust doctors, but I have to say that the philosophy of ‘throw everything at it until something works’ doesn’t sound too promising. How long are you taking each of these new medications before the decision is made that it isn’t helping? It’s taken over six months for my own mood stabilizers and anti-depressants to start having a noticeable effect.

    I wouldn’t worry too much about the ‘serious’ side-effects. The list is generally the same on every single medication in the world.

    • yeah, i see what you are saying. in his defense, this is something he and i have talked about at length for the last year or so. since my illness is getting progressively worse, and i don’t seem to be responding to most of the medication we try, that he is going to basically go down the list and give everything a chance.
      i give the meds a fair shot, unless i happen to be experiencing an intolerable side effect. for example, certain meds have given me horrible akathisia that stopped immediately after i stopped taking it. others have increased my ideas of suicide, given me horrible rashes, or counteracted another med that was helping in a certain area. most of my jumping from med to med is because of the side-effects. i can handle the nausea, the dizziness, etc. that comes with most of them.
      i appreciate my doctor for many reasons. one being that rather than try and stack a whole bunch of different medications on me, we are trying (at my request) to keep the number low.

  6. Holy cow I thought my medication list was a far from fun one, but this just sounds like an utter nightmare for you to be going through to say the least, generally the side effects on the leaflets are to keep the pharmaceutics companies from being sued so they list any and all side effects on any medication known to mankind, I hope that you find the right cocktail soon honey I sincerely empathise with your merry go round

    • thank you, angel. having been on so many medications, i am totally used to those common side-effects. however, sometimes even i am surprised at the seemingly random and fucking disgusting ones that might accompany certain pills.
      tarry stools doesn’t sound like fun at all. ๐Ÿ™‚

      • joyous hey? ๐Ÿ˜‰ grins chin up sweetie, it will get better, sometimes even knowing that the side effects are what these chemical whizzes call normal is kind of amusing, considering they throw that word around randomly, normal…..pfff…..is there such a thing? lol I doubt there is, I think we just find a balance somewhere that we can find some place to grab hold tight to at times, and ride life’s massive hurricanes with as it takes hold………..((hugs))

  7. Agh, the meds needed a change again?? Well, one of these combos is gonna work or I’m gonna get wicked my friend (if only it was that easy). ๐Ÿ™‚ I miss your face and I know you have your own shit you have to battle… sometimes I get lost in my own world and forget… just slap me back, ok??
    I hate the side affects, they make me mad and I am tired of feeling dizzy and loopy.
    Plan a trip to Vegas and we can get dizzy and loopy together…then have a drink or 2… or 10. ๐Ÿ˜‰ I got you.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: